MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FXV135 REVERSE; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FXV135 REVERSE; REVERSE SHOULDER PROSTHESIS
Catalog Number 115-3610
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred approx.8 months after primary surgery due to patient pain; primary surgery occurred on (b)(6) 2023.No fall or other trauma noted.36 mm centered glenosphere and 36 mm + 6 standard humeral cup explanted.These parts were replaced with a 32 mm centered glenosphere, 9 mm spacer, 32 mm + 3 humeral cup, and a locking screw.
 
Additional Manufacturer Narrative
Revision occured 8 months after primary surgery due to patient pain.No actual, implied, or suspect link to fx product.

Brand Name
FXV135 REVERSE
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer Contact
tristan mahler
13465 midway rd
suite 100 & 101
dallas, TX 75244
7137326920
MDR Report Key18066446
Report Number3014128390-2023-00039
Device Sequence Number7615397
Product Code PHX
UDI-Device Identifier03701037300800
UDI-Public03701037300800
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number115-3610
Device Lot NumberT1345
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0806 LOT: N0268
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexUnknown